Please use this identifier to cite or link to this item: http://dspace.onu.edu.ua:8080/handle/123456789/4649
Title: MULTIDIMENSIONAL GIBBS DISTRIBUTION AND AN IDEAL GAS OF NON-RELATIVISTIC PARTICLES
Authors: Kusevich, A. E.
Eingorn, Maxim V.
Zhuk, Oleksandr I.
Citation: Odessa Astronomical Publications
Issue Date: 2011
Publisher: Astroprint
Keywords: MULTIDIMENSIONAL GIBBS DISTRIBUTION
quantum statistical physics
an arbitrary number of toroidal ESD
relativistic, negative and temperature independent tension
Series/Report no.: ;vol. 24, p. 51-53.
Abstract: We generalize the standard methods of quantum statistical physics and thermodynamics to the multidimensional case and apply them in order to derive different thermodynamic quantities, characterizing an ideal gas of non-relativistic particles. In particular, we obtain the formula for the pressure in the internal space.
Description: Odessa Astronomical publications / Одесская астроном. обсерватория . – Одесса : Астропринт, 2011 . – Vol.24.
URI: http://dspace.onu.edu.ua:8080/handle/123456789/4649
Appears in Collections:Odessa Astronomical Publications

Files in This Item:
File Description SizeFormat 
051-Kusevich.pdf194 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.